# SDR SWAA2023030298007

- Difficulty date: February 2, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 72,784 hours, 43,149 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Rail
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY RAIL AT RBL 7 BS 767+6.<[01] CORROSION ON RAIL WAS FOUND TO BE OUT OF LIMITS DUE TO BEING COMMON TO AN EXISTING REPAIR..;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] REMOVED REINFORCING CHANNEL; LOCATED AND DRILLED NEW CHANNEL ON AFT CARGO BAY RAIL AT RBL 7; BS 767+6 IAW SRM 53-00-53-2R-3 AND SRM 51-40-02-0G-0. OK TO INSTALL;[04] INSTALLED NEW REINFORCING CHANNEL ON AFT CARGO BAY RAIL AT RBL 7; BS 767+6 IAW SRM 53-00-53-2R-3 AND SRM 51-40-02-0G-0;[05] VERIFIED CORRECTIVE ACTION STEP 4.;[06] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
